# SDR 98ZZZX3417

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107FC
- Make and model: Piper PA-31-310
- Aircraft serial: 31612
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: CCA1550
- Condition: Mismanufactured
- Location: Fuel Sump
- Component: Curtis
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED ON PRE-FLIGHT THAT DRAIN WAS LOCKED IN DIFFERENT POSITION THAN OTHER DRAINS.  MECHANIC CHANGED DRAIN.  PART LOOKS AS IF MANUFACTURED WITH PROBLEM.  PART THAT LOCKS NOT MADE SAME AS NEW PARTS.
